# SDR HNAA2011021500003

- Difficulty date: January 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 43,814 hours, 49,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY ESCAPE PATH LIGHTS INOP.  R & R ONE LIGHT BULB AT ROW 1, OPS CHECKED GOOD.INSTALLED NEW LIGHT MODULE AFTER REMOVING BROKEN MODULE AT ROW 9.  OPS CHECKED GOOD.
